# SDR MK1Y20220706017

- Difficulty date: July 6, 2022
- Submitted: July 13, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N203CM
- Make and model: Boeing 767323
- Aircraft serial: 25121
- Aircraft time: 116,602 hours, 22,583 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Repair
- Condition: Discovered
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENG@ 2 - STRUT FAIRING - OUTBRD SIDE - NAC STA 304.5 - NAC STA 307.9 -  - DURRING MAINTENANCE AT IAI - EXISTING UNDOCUMENTED REPAIR WAS FOUND ON STRUT OF ENGINE #2, OUTBRD SIDE FAIRUNG SKIN.
